# SDR 2008UALA01077

- Difficulty date: February 27, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1460 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT FUSELAGE FRAME DENTED AT BS 1460 AT STR 26L, INBOARD FLANGE.  ACCOMPLISHED A MAJOR REPAIR AT GSO.
